PUBLICATIONS DE L'INSTITUT MATHÉMATIQUE (BEOGRAD) (N.S.)
Vol. 41(55), pp. 75--77 (1987)
ON THE ZEROS OF A POLYNOMIAL
V.K. JainMathematics Department, I.I.T., Kharagpur 731302, India
Abstract: Using an extension of Hölder's inequality, we obtained an upper bound for the moduli of zeros of a polynomial with complex coefficients.
Classification (MSC2000): 30C15
Full text of the article:
Electronic fulltext finalized on: 2 Nov 2001. This page was last modified: 16 Nov 2001.
© 2001 Mathematical Institute of the Serbian Academy of Science and Arts